The Stacks project

Bibliography entry Kleiman-standard

author
Kleiman, Steven L.
title
The standard conjectures
year
1994
publisher
Amer. Math. Soc., Providence, RI
series
Proc. Sympos. Pure Math.
volume
55
pages
3–20
url
https://doi.org/10.1090/pspum/055.1/1265519

@INCOLLECTION{Kleiman-standard,
    AUTHOR = "Kleiman, Steven L.",
    TITLE = "The standard conjectures",
    BOOKTITLE = "Motives ({S}eattle, {WA}, 1991)",
    SERIES = "Proc. Sympos. Pure Math.",
    VOLUME = "55",
    PAGES = "3--20",
    PUBLISHER = "Amer. Math. Soc., Providence, RI",
    YEAR = "1994",
    URL = "https://doi.org/10.1090/pspum/055.1/1265519"
}

      

This item is referenced in 1 tag:

  • in Section 44.1: Introduction, which cites page 10 of Kleiman-standard